Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Hypertensive and overweight. Taking concorn and zestril. Why is BP high?

hi my name is aziz i`ve 32yrs old .. over wt & im hypertinsive ptn since 5yrs & i take concorn+ 5mg in morning & zestril 20mg at night with this treatment im o.k but sometime by b.p rise up like today ( 180/125) all my investigation was good .. im thinking about changing my drug !!!!!!?????
Asked On : Sat, 10 Nov 2012
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Nephrologist 's  Response
Thanks for your query.
You are quite young. Thus your blood pressure needs to be well controlled all the time to prevent long term complications. Cutting down on the salty foods and weight reduction will help get your blood pressure under control.
In terms of the medications it's always advisable to change the pills under the close supervision of a physician. He can monitor your BP and watch for side effects with new medications.
Good luck.
Answered: Wed, 28 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor